The word “California” means different things to different people. California was the setting of a sixteenth-century Spanish novel, one which modern historians credit with the origin of the name of a geographical region and part of the names of two nineteenth-century territories (Alta California and Baja California). Today, California is the basis of the name of three states, including one in the U.S. and two in Mexico, which together form Las Tres Californias.
The people of these three states already transcend borders. We share a unique geography, climate, and culture. Our histories overlap more than they collide, with thousands of years together and fewer than two hundred apart.
Still, with our roots ranging from the land’s Indigenous peoples to Spanish colonizers to American expansionists, the people of California share a troublesome past and a present marked by uncertainty and division. At this summit, we will work to build a cooperative future.
Las Tres Californias is a meeting of minds for people in the business of organized real estate across all three Californias. We will provide live translation in English and Spanish for each panel discussion.
Our aim is to leverage standardized technology to connect three distinct Californian real estate industries. With shared technology, we can create a better, safer, more secure experience for real estate consumers and practitioners alike. We want our organizations to work together on creating a path for agents and brokers to help consumers buy and sell real estate internationally.
We’re bringing together leaders of real estate professional organizations, including REALTOR® associations, multiple listing services, and brokerages, in one place. These leaders, along with representatives from local governments, community groups, and real estate development businesses, will start critical conversations about the way forward for real estate practice along the Pacific Coast of North America.
We believe we can unite these industries around mutual interests and a common purpose. We’re seeking collaborators who share this vision.
Presented by: CAR, CRMLS, CEPIBC, AMPI LOS CABOS, Omni MLS
WHO: MLS leadership, REALTOR Leadership, Association Leadership, Brokers and Agents, Local Gov.
WHERE: Cabo San Lucas, Baja California Mexico – Barceló Gran Faro Los Cabos, P.º Malecon San Jose, Zona Hotelera, 23400 San José del Cabo, B.C.S., Telephone: 624 -142 -9292
WHEN: JUNE 10 – 12, 2022
ATTIRE: Business Casual
$50 USD – EVENT (Saturday and Sunday includes lunch on Saturday)
$75 USD – EVENT + OPENING NIGHT COCKTAIL RECEPTION
TRANSLATION: SIMULTANEOUS (EQUIPMENT PROVIDED)
6:00 PM – 8:00 PM: Ice Breaker (Cocktails and Appetizers)
8:00 AM – 9:00 AM: Registration
9:15 AM – 10:00 AM: Introduction
Otto Catrina – CAR President, Ruth Astere – CEPIBC President, and Wayne Lefkowitz
10:00 AM – 10:15 AM: Break (15 minutes)
10:15 AM – 11:00 AM: Update on Licensing Laws in Mexico
Ruth Sastre and Harry Schikora [Bilingual]
11:00 AM – 11:15 AM: Break (15 minutes)
11:15 AM – 12:00 PM: Update on practices – Consumer Protection
Otto Catrina – CAR President, Steve Yeager – Omni MLS Chair, Alejandra Almada – General Manager of Secure Title Latin America, Javier Mazoy #2 Cabo [Bilingual Moderator = Armando Sanchez]
12:00 PM – 1:30 PM: Lunch
1:30 PM – 2:15 PM: Battle of the Brands
Gerardo Contreras – CEO C21 Mexico, Guillermo Garcia – Keller Williams, Janet Jansen – The Agency [English]
2:15 PM – 2:30 PM: Break (15 minutes)
2:30 PM – 3:15 PM: US Partnerships and MLS’s working together
Otto Catrina – CAR President, Art Carter – CRMLS CEO [English Moderator = Harry Schikora]
3:15 PM – 3:30 PM: Break (15 minutes)
3:30 PM – 4:15 PM: Real Estate Education in United States vs Mexico
Javier Loza – Omni MLS Director Universidad, Kurt
4:15 PM – 4:30 PM: Break (15 minutes)
4:30 PM – 5:15 PM: Real Estate Technology in Mexico
9:00 AM – 9:45 AM: Referral Network
10:00 AM – 10:45 AM: Residential Developers in Mexico
10:45 AM – 11:00 AM: Break (15 minutes)
11:00 AM – 11:45 AM: Commercial Real Estate in Mexico
11:45 AM – 12:00 PM: Break (15 minutes)
12:00 PM – 12:45 PM: Mediation, Mandatory Arbitration Process, Jury Trial: Through DRE and Secretary of Economic Development or Associations?
12:45 PM – 1:00 PM: 12TH Closing Comments – Moving Forward (All Invited Guests)
Copyright © 2022 Las Tres Californias.
All Rights Reserved.